One side affect of prednisone is shortness of breath. Has anyone ever started on prednisone while they already have SOB? Did your shortness of breath worsen.
Prednisone does not make you sob. In fact, it reduces the inflammation in the lungs and opens them up so you can breathe better. What you're describing may be an allergic reaction to prednisone for which you should seek medical help.
Prednisone isn't suppose to cause sob so this is something that should be checked out. I've taken and its always made me breath a whole lot easier so please call your Doctor right away.
I don't have any shortness of breath when taking Prednisone. It actually cuts down on sob. You are probably having a reaction to it. Please talk to your doctor.
Good morning, i have been on Prednisone many times and have never experienced more shortness of breath.
I take prednisone when I get sick it really helps my SOB the doctor should have you on a tapered dose
Always take it like they say if you don't it can
mess with your recovery.
We never share your personal information with anyone.